Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering with severe asthma, have high heart rate even after coming off course of steroids. What can be done?

I have severe asthma and my heart is feeling like it is pounding out of my chest. The doctors told me it was a side affect of the salbutamol i am taking but it doesn t feel like that. You can see it through my clothing like my chest is bouncing up and down and no one seems to be listening to me. Also with my asthma I am on montelukast pills, beclometasone, salamol, salbutamol and salmeterol and have just come off a course of preds (steroids) and I am still not stable. help me please..
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Allergist and Immunologist 's  Response
THESE ARE ALLERGIES AND IF NOT TREATED PROPERLY THEY START INCREASES
AND THE MEDICINES YOU ARE TAKING TO CONTROL SYMPTOMPD ARE FAILING AND THEY CAUSE INCREASE
IT IS NOT THE SALBUTAMOL BUT THE INCORRECT TREATMENT CAUSING FAILURE OF MEDICINESTO AFFECT
ANTIBIOTICS MEDICINES LIKE PCM IBUPRUFEN VITAMINS AND DIET SUPLIMENTS ALSO TRIGGER
ADD ANTALLERGICS MONTELUCAST 10 MG TDS
CAN USE BRONCHODILATER SYP START MINIMAL STEROID INHALER INSTEAD OF ORAL STEROIDS
GET BLOOD SERUM TEST FOR SPECIFIC ANTIBODIES FOR FOOD AND POLLEN ALLERGENS IN YOUR BLOOD AND GO FOR IMMUNOTHERAPY TO CONTRIL ALLERIES
Answered: Mon, 3 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor